# SDR 95ZZZX2144

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RX
- Make and model: Agusta A109K2
- Aircraft serial: 10017
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105111
- Condition: Damaged
- Location: T/R Hub
- Part time: 7 hours
- Component: 109813102115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND PLAY IN T/R HUB ASSY.  END CAPS OF TRUNNION WERE REMOVED TO SHOW BURNED TEFLON DEBRIS, SOLDER, AND PRO-SEAL, AND ONE SLEEVE PULLED OFF TRUNNION OUTBOARD .0625 INCH.  SUBMITTER STATES REDESIGN IS UNDER WAY.
